# SDR 98ZZZM626

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Strut
- Part number: 12951410333
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR STRUT BROKEN.  BROKEN STRUT.  REPLACED STRUT.  (M)
